# SDR DL767002096

- Difficulty date: October 23, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 56,882 hours, 27,092 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 111T30131
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE FOUND ON THE UPPER SURFACE OF THE CENTER WING SKIN AND IN THE UPPER SPAR CAP AT STA 955, RBL 70 - 90.  IN NORDER TO VERIFY REMOVAL AND FACILITRATE A REPAIR THE LOWER CHORD OF THE RBL 74.81 FLOORBEAM WAS CUT FWD TO THE DAMAGE AND THE AFT SECTION REMOVED.  THIS CHORD IS SPLICED IN AND THE BLENDED CORROSION AREAS ARE APPROVED AS ALLOWABLE DAMAGE.  396345-14.
